Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Knee pain due to uric acid

Premium Questions

doctor1 MD

uric acid was around 7.5 and the doctor told me that I have Goat and he advice me to use ( No Uric 100 - 1 time daily ) and now my level of uric acid is 6.6 . but nowadays i have pain in my knees and also ...

doctor1 MD

Hi, I have been suffering from severe knee joint pains for quiet a few months. My uric acid level is 8.00. I have got my Vitamin D checked now and the level of Vitamin D is 25.90 (test CLIA- Vitamin D ...

doctor1 MD

, CRP, uric acid were normal. I was given Mobic 7.5 dose but not getting any relief. ...joint pain and achiness. in my neck, bilateral shoulders, bilateral hips, bilateral wrists ...

doctor1 MD

My father is facing seviour knee pain so doctor asked to get the MRI done, attached. As per doctor ... some swelling on face and legs for which he also got LFT and uric acid test which is also normal ...

doctor1 MD

knee pain burning palms and feet. and had CBP Test All are normal that time(WBC 7600), with hypercalcemia(10.6),hIGH URIC Acid(7.8) Vitamin B12 deficiency , Vitamin D Deficiency. Taking supplements ...

Public Forum Discussions

doctor1 MD

Hello how are u ? I have a pain in my knee I went to the doctor ,I did ray for knee and uric acid ... pain in my Knee .He prescribe for me divido ,dorofen and mydocalm ,I m taking divido and dorofen only ...

doctor1 MD

Hi, I am 49 yr old housewife, having pain in my righ knee from last 10 days cant even walk properly .... (drug prescribed Zerodol-P,)sugar normal- uric acid level 6.5. pls advice treatment ...

doctor1 MD

I HAVE SEVERE KNEE PAIN IN BOTH MY PAINS FOR 5 YEARS ...MAYBE IT S DUE TO THE URIC LEVEL ..AS I .....THIS MAY OCCUR BUT THIS IS EXTREMELY PAINFUL AS I FEEL IT ON POINTS ON MY KNEES..AND IF I PRESS THEM I FEEL ...

doctor1 MD

I am suffering from acute pain in knees due to high uric acid. The uric acid count is 11. I am undergoing homeopathic treatment for high uric acid. I am also taking allopathic tablet ketorol D 10 mg ...

doctor1 MD

Hi, I am 27 years old. Yesterday I had a beef in dinner and today morning I had a hard pain in my left knee. It also happened before whenever I had beef in lunch or dinner. I had my uric acid tested ...

doctor1 MD

I,Kallol Purkait, age 54 years, suffering from pain at right heal,knee and right elbow and this pain moves at left toe,anklet and knee.I work in air condition room.Blood test (crp, anti ccp, uric ...

doctor1 MD

Recently I have developed pain on my knee. It started after 10 days I began jogging for 20 minutes on a daily basis. I have checked for uric acid and rheumatic factor, it is found negative. I am 37 yrs old ...

doctor1 MD

3x a day. Now she suffer now pain in her knee. What should she takes for her knee, before she has high uric acid and creatinin in her lab test? thank you. ...

doctor1 MD

I am having osteoarthrites in left knee ,in future will it effect the other knee.My age is 72 yrs.Will cycling and walking harm the left knee more?My height is 5ft 9 .weight 65 kgs. My father also suffered ...

doctor1 MD

is that for the past one day I suffuring from an acute pain surrounding my right knee, The pai becomes unbearable, while folding my right leg, while standing and walking. Previously, I had uric acid problems as a result ...

Mobile Questions and Answers

doctor1 MD

Hi Raaj Could be due to arthritis. Get examined by a doctor. Following medications are useful; Tab Paracetamol/Aceclofenac Or you may use Diclofenac/Capsaicin ointment. Reply with thanks.

doctor1 MD

Hi, It is common. It could be Osteo-arthritis of knee joint due to age-related wear and tear .I do hope that you have found something helpful and informative and I will be glad to answer any further query. Take care.

doctor1 MD

This could be due to an arthritis or a ligamentor meniscal injury. You need an xray to confirm the diagnosis.